MAUDE Adverse Event Report: K2M, INC. PLATE, 3 LEVEL; SIZE 60 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. PLATE, 3 LEVEL; SIZE 60 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number AA01-43F60V
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted, explanted component was discarded.
 
Event or Problem Description
A company representative reported that a patient was revised to address a fractured locking mechanism on a three-level ozark plate.The fractured component was removed from the patient and the plate was left in place as fusion is in progress.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
PLATE, 3 LEVEL; SIZE 60 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16139298
Report Number3004774118-2023-00003
Device Sequence Number20498064
Product Code KWQ
UDI-Device Identifier10888857402034
UDI-Public10888857402034
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA01-43F60V
Device Catalogue NumberAA01-43F60V
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer02/20/2023
Initial Report FDA Received Date01/11/2023
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale